# SDR SWIA202266900

- Difficulty date: September 16, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 46,611 hours, 39,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON INTERCOASTAL BETWEEN FS349.00-FS364.00 AND STRG20R (MARKED)     (C-CHECK RO 11/12/2022)     INSTALLED NEW INTERCOSTAL BETWEEN FS349.00-FS364.00 AND STRG20R IAW CRJ200SRM 51-42-06, CRJ200SRM 51-42-21, DWG 601R38303 REV-AR ,DWGS 601R38898 REV-NCC/W 51-900-1003SKY LEAK CHECK GOOD
